# SDR SWIA2020021848717

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ARROUND FASTENER HOLES ON MID CAP ANGLE P.N. SH670-31825-7 AT PAX DOOR ENTRANCE SURROUND STRUCTURE.        (C-CHECK)   RO:2/14/2020BLENDED CORROSION PER CRJ 700 SRM.  ORIGINAL MATERIAL THICKNESS .060Â€?, MATERIAL REMOVED .036Â€? MATERIAL REMAINING 0.24Â€? OUT OF LIMTS PER CRJ 700 SRM. REPLACED MID CAP ANGLE PN SH670-31825-7 PER CRJ 700 SRM.
